Previous |  Up |  Next


Title: A simple mathematical model of the human liver (English)
Author: Čelechovská, Lenka
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 49
Issue: 3
Year: 2004
Pages: 227-246
Summary lang: English
Category: math
Summary: The parameter estimation problem for a continuous dynamical system is a difficult one. In this paper we study a simple mathematical model of the liver. For the parameter identification we use the observed clinical data obtained by the BSP test. Bellman’s quasilinearization method and its modifications are applied. (English)
Keyword: identification of parameters
Keyword: quasilinearization method
MSC: 34B60
MSC: 92C50
MSC: 93B30
idZBL: Zbl 1099.34031
idMR: MR2059428
DOI: 10.1023/B:APOM.0000042364.85016.7d
Date available: 2009-09-22T18:17:54Z
Last updated: 2020-07-02
Stable URL:
Related article:
Reference: [1] R. Bellman, R.  Roth: Quasilinearization and the Identification Problem.World Scientific, Singapore, 1983. MR 0724931
Reference: [2] P.  Hartman: Ordinary Differential Equations.S. M. Hartman, Baltimore, 1973. Zbl 0281.34001, MR 0344555
Reference: [3] E.  Hrnčíř: Personal notes.(1985), Unpublished.
Reference: [4] R.  Kalaba, K.  Spingarn: Control, Identification, and Input Optimization. Mathematical Concepts and Methods in Science and Engineering, Vol. 25.Plenum Press, New York-London, 1982. MR 0656520
Reference: [5] J. M.  Watt, A.  Young: An attempt to simulate the liver on a computer.Comput.  J. 5 (1962), 221–227. 10.1093/comjnl/5.3.221


Files Size Format View
AplMat_49-2004-3_3.pdf 2.329Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo